# SDR QXEA2015111600594

- Difficulty date: October 29, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 21,400 hours, 22,676 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 25, 85337843-103, REQUIRES REPLACEMENT.  REMOVED SEAT TRACK NR 4 PN 85337843-103 IAW SRM 51-42-05 AND 51-42-45.  INSTALLED NEW SEAT TRACK, PN 85337843-103, REF SRM 51-42-05-02-01 AND 51-42-45-02-01 AND DWG 85338806, REV P, DATED 98/05/08.  LOCATED AND DRILLED SEAT TRACK NR 4, PN 85337843-103 IAW SRM 51-40-07.  RESTORED FINISH REF SRM 51-25-05-02-01.
